# SDR SCNA97318

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 22558
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 400-420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, THE NUMBER 5 SEAT TRACK AT FS 400 TO 420, RBL 48 WAS FOUND CORRODED BEYOND LIMITS.  REMOVED CORRODED SECTION OF TRACK, SPLICED IN NEW SECTION OF TRACK IN ACCORDANCE WITH SRM 53-10-5.
